Motrin IB Liquid Gels, Ibuprofen 200mg, Fever, Muscle Aches, Headache & Back Pain Relief, 80 ct.

  • $12.99
    Unit price per 
Shipping calculated at checkout.


  • 80-count bottle of Motrin IB Ibuprofen liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels. Motrin IB pain reliever works fast to stop pain where it starts for powerful, effective pain relief

Take control of your pain with Motrin IB Liquid Gels. These fast-acting pain reliever liquid gels temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, menstrual cramps, and the common cold, and also provides temporary fever relief. Each Motrin IB Liquid Gel contains 200 milligrams of ibuprofen as a pain reliever/fever reducer. Motrin IB pain reliever works fast to stop pain where it starts for powerful, effective relief.